MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SMALL AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SMALL AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032410
Medical Device Problem Codes Material Erosion (1214); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Radiolucent Lines (4848); Aseptic loosening (4883)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately one (1) year and eight (8) months post-implantation due to a broken central screw and a loose glenoid component.Subsequently, the patient was converted from a reverse to a hemi arthroplasty.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 115395; lot# 66070571, item# 118001; lot# j7888400, item# 113057; lot# j7405265, item# 180551; lot# 66257924, item# 180551; lot# 65918827, item# 180550; lot# 66244332, item# 180550; lot# 66212788, item# 115310; lot# j7431052, item# 110031405; lot# 66100903, item# 110031424; lot# 66064905.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient had an initial left total anatomical shoulder arthroplasty on an unknown date with unknown products.Approximately one (1) year and nine (9) months ago, the patient was revised to a comprehensive reverse total shoulder arthroplasty due to glenoid loosening and failed rotator cuff.Subsequently, the patient had fallen approximately one (1) year and four (4) months post-implantation and then began to have pain.Radiographic imaging displayed malalignment of the glenosphere, fractured screw, lucency around the inferior locking screw, radio-dense bodies superior in the joint, and likely bony fragments inferiorly.Approximately one (1) month ago, the patient underwent a revision where a little bit of metallosis of the soft tissue around the joint capsule was encountered and the central screw was fractured.Cancellous allograft was implanted and the patient was converted to a hemiarthroplasty with plans for a possible revision in the future.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected:.D10: item# 115395; lot# 66070571 item# 180551; lot# 66257924 item# 180551; lot# 65918827 item# 180550; lot# 66244332 item# 180550; lot# 66212788 item# 115310; lot# j7431052 item# 110031405; lot# 66100903 item# 110031424 66064905 item# 118001 j7888400 item# 113057 j7405265 if any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h10 correction to h10 entries.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: reverse total shoulder arthroplasty with loosening of the glenoid component.Close approximation of the inferomedial portion of the humeral component and metaglene could result in contact of the components during adduction, resulting in the described frank metallosis at the time of surgery.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE REVERSE SHOULDER SMALL AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22285129
Report Number0001825034-2025-01784
Device Sequence Number8929596
Product Code PHX
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)280905(10)66125641
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110032410
Device Lot Number66125641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/12/2025
11/24/2025
11/26/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date06/26/2025
11/26/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight49 KG